Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil Craig Getty

Posted by blondegirl47 on July 10, 2003, at 10:58:01

In reply to Re: provigil, posted by Craig Getty on July 9, 2003, at 13:33:20

Hi Craig

Thanks for your post.

It was the doc's idea to keep taking my adderall. I have noticed feeling a little edgy. Its weird, can you be wired and tired at the same time. I seem to be functioning ok. Except every once in a while, I can't think of certain works when I talking...thats probably a menopause thing. :O

This week I will take with food...I don't think 100mg is enough. Maybe tomorrow after lunch I will try 200 and not take my adderall.

How long do the dizzy's last. I hate that feeling, thank goodness its intemittent.

Thanks again for the info
Later Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:239859
URL: http://www.dr-bob.org/babble/20030708/msgs/240562.html